# SDR TWAA9917301

- Difficulty date: December 20, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N990Z
- Make and model: Doug DC-9-31
- Aircraft serial: 47136
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Plate
- Condition: Cracked
- Location: Nr 1305
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THE LEFT WING FUEL TANK PLATE NUMBER 1305 DOUBLER WAS CRACKED 1.75 INCH LONG AT THE 8 O'CLOCK POSITION.  REPAIRED CRACKED DOUBLER PER ARA 16436 AT LT WING FUEL TANK DOUBLER NUMBER 1305.  CHECK-C 9-21-98 STL.
